18 Endeavor, Suite 200, Irvine, CA

Are these Dysport injections too low for crows feet?

Cosmetic Treatments QuestionsCategory: DysportAre these Dysport injections too low for crows feet?
A patient asked 2 years ago
I had Dysport today for crows feet and realize it’s too early to tell any effects but I’m eat up with worry. I was hoping someone could put my mind at ease or help me know what to expect. I didn’t think you could go this low with Dysport without getting severe issues with the smile. I know Dysport isn’t permanent but it’s still a long time to have a bad smile. I did a pic smiling and at rest and the injection site is at tip of comb. The injector is an experienced doctor.
1 Answers
Dr. Elham Jafari Staff answered 2 years ago

Dysport Injection for Crow’s Feet

 
Hi and thank you for your question! The exact locations of injections for correcting crow’s feet might vary from patient to patient and you should not be worried about that as long as you do not see any unexpected results. You didn’t indicate when you received the injections, but it generally can take up to 2 weeks for the Dysport results to fully settle and for the muscles to adjust to it and hence, I wouldn’t even be much worried about the aesthetic results before then. At that time if there are any concerns with the aesthetic results, please do a follow up with your provider. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.